# SDR ARWA20070601

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,244 hours, 33,969 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Lack Of Lube
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH ALL 3 PACKS OPERATING, UNABLE TO MAINTAIN CABIN ALTITUDE BELOW 10,000.  OUTFLOW VALVE FULL CLOSED (MANUALLY).  FOUND THRUST RECOVERY VALVE LOCKED OPEN; LUBED OUTFLOW VALVE MECHANISM; CHECK MANUALLY OPERATION NORMAL ON GROUND IN ACCORDANCE WITH DC-10 M/M 21-31-04 AND 21-30-00.  TRANSFERED TO DMI NR 20774.
